# SDR CA951228006

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- System (JASC): 7603 · Power Lever
- Part: Lockout Cable
- Condition: Broken Rod End
- Location: Throttle
- Part time: 1,842 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)DUE TO THE SEPARATION OF THE THROTTLE LOCKOUT CABLE ROD END, THE ENGINES CAN BE STARTED AND OPERATED THROUGHOUT THEIR FULL RANGE WHILE THE FLIGHT CONTROLS WERE IN THE LOCKED POSITION.
